# SDR YENA2024051400726

- Difficulty date: May 9, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 637
- Aircraft time: 25,580 hours, 17,470 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pressure Switch
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1487, BOS-CHS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) ' BLEED 2 OVERPRESS EICAS MSG AFTER TAKEOFF, WOULD NOT RESET PER QRH  ( ENGINE BLEED SYSTEMS CROSSBLEED OPERATIVE ); FIM 36-14-00-810-80-A00 REPLACED BLEED OVERPRESSURE SWITCH RH BLEED REF AMM 36-14-01. OPS CHECK NORMAL. MDDR CLEARED, MX-4 UPDATED. MCC NOTIFIED. PLACARD REMOVED.'
